# SDR MALA040583

- Difficulty date: September 10, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 13,719 hours, 14,986 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 641119001
- Part serial: 4069
- Condition: Malfunctioned
- Location: First Officers
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF MSP, NOTICED THE F/O'S ALTIMETER BEGIN TO LAG ABOUT 500 FEET BEHIND THE CAPTAINS ALTIMETER.  WHEN LEVELED OUT AT 7000 FEET THE F/O ALTIMETER READ ABOUT 400 FEET LOWER THAT CAPTAINS AND STANDBY ALTIMETERS.  MAINTENANCE REPLACED F/O'S ALTIMETER P/N ON-OFF 64111-900-1, S/N ON 2519, S/N OFF 4069.  NR 2 PITOT/STATIC SYSTEM OPS/LEAKS CHECSK GOOD IAW SF340 MM CH 34.
